Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Noticed dark seed like structure in stool. What could it be?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3076 Questions
I have dark seed like things with tails. Size of a XXXXXXX seed. Not moving. Diarrhea. ?
Posted Mon, 15 Apr 2013 in Digestion and Bowels
Answered by Dr. Ivan R. Rommstein 2 hours later
Hi XXXXXXX and welcome to XXXXXXX
The possible cause of your problem is Ditropan!
It is known that after taking Ditropan XL you may notice something like a tablet in your stool. The outer coating of such tablets usually isnt digested and it forms this seed like globules. It shouldnt worry you. Also one side effect of this drug is constipation, but you should continue taking it. If you experience some more serious symptoms such as blood in stool or crampy pain with bloating you should consult your doctor.
Hope I have answered your query. If you have any further questions I will be happy to help
Above answer was peer-reviewed by
Follow-up: Noticed dark seed like structure in stool. What could it be? 3 hours later
Hi, there were 100s of these in my diahrrea. Many bms today.
Answered by Dr. Ivan R. Rommstein 16 minutes later
Then it seems like you are having enterocolitis. One tablet can cause tens of such formations. If you dont remember some suspicous food you ve eaten it can be caused by virus. You should just wait and see is diarrhea gonna resolve in next 48 hours. You need to drink lot of water to be adequately hydated and eat fresh fruit, toast and crackers, milk products and avoid fats and sugar.
If this is associated with fever and pain then antibiotic treatment may be necessary. Welbutrin can cause diarrhea as well,consult your doctor about taking another antiderepssant.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor